Czechoslovak Mathematical Journal, first online, pp. 1-18


(Weak) silting modules over tensor rings

Guoliang TANG, Jiaqun WEI

Received April 2, 2026.   Published online September 21, 2026.

Abstract:  Let $T_R(M)$ be a tensor ring, where $R$ is a ring and $M$ is an $N$-nilpotent $R$-bimodule. We give necessary and sufficient conditions under which a class of $T_R(M)$-modules is silting, cosilting, and weak silting. Additionally, we derive necessary conditions for general $T_R(M)$-modules to fall into these classes. Corresponding versions of these results are also obtained for tilting, cotilting, and ${\rm Tor}$-tilting modules. Applications are given to triangular matrix rings, which not only reproduce the earlier results in this direction, but also obtain some new conclusions.
Keywords:  silting module; cosilting module; weak silting module; tensor ring
Classification MSC:  16D10, 16D80, 18G20

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] T. Adachi, O. Iyama, I. Reiten: $\tau$-tilting theory. Compos. Math. 150 (2014), 415-452. DOI 10.1112/S0010437X13007422 | MR 3187626 | Zbl 1330.16004
[2] S. Breaz, F. Pop: Cosilting modules. Algebr. Represent. Theory 20 (2017), 1305-1321. DOI 10.1007/s10468-017-9688-x | MR 3707917 | Zbl 1376.16005
[3] S. Breaz, J. Žemlička: Torsion classes generated by silting modules. Ark. Mat. 56 (2018), 15-32. DOI 10.4310/ARKIV.2018.v56.n1.a2 | MR 3800456 | Zbl 1414.16026
[4] X.-W. Chen, M. Lu: Gorenstein homological properties of tensor rings. Nagoya Math. J. 237 (2020), 188-208. DOI 10.1017/nmj.2018.19 | MR 4059789 | Zbl 1490.16016
[5] P. M. Cohn: Algebra. Volume 3. John Wiley & Sons, Chichester (1991). MR 1098018 | Zbl 0719.00002
[6] R. Colpi, A. Tonolo, J. Trlifaj: Partial cotilting modules and the lattices induced by them. Commun. Algebra 25 (1997), 3225-3237. DOI 10.1080/00927879708826050 | MR 1465112 | Zbl 0893.16017
[7] R. Colpi, J. Trlifaj: Tilting modules and tilting torsion theories. J. Algebra 178 (1995), 614-634. DOI 10.1006/jabr.1995.1368 | MR 1359905 | Zbl 0849.16033
[8] Z. Di, L. Liang, Z. Song, G. Tang: Gorenstein homological modules over tensor rings. Available at https://arxiv.org/html/2504.21349v1 (2025), 23 pages. DOI 10.48550/arXiv.2504.21349
[9] Z. Di, Z. Liu, J. Wang, J. Wei: An Auslander-Buchweitz approximation approach to (pre)silting subcategories in triangulated categories. J. Algebra 525 (2019), 42-63. DOI 10.1016/j.jalgebra.2019.01.021 | MR 3909817 | Zbl 1410.13012
[10] Z. Di, G. Tang, X. Yang: Weak silting modules over Morita context rings. Bull. Malays. Math. Sci. Soc. (2) 46 (2023), Article ID 149, 26 pages. DOI 10.1007/s40840-023-01543-w | MR 4610256 | Zbl 1527.16001
[11] H. Gao, Z. Huang: Silting modules over triangular matrix rings. Taiwanese J. Math. 24 (2020), 1417-1437. DOI 10.11650/tjm/200204 | MR 4176880 | Zbl 1465.16011
[12] E. L. Green: On the representation theory of rings in matrix form. Pac. J. Math. 100 (1982), 123-138. DOI 10.2140/pjm.1982.100.123 | MR 661444 | Zbl 0502.16016
[13] A. Haghany, K. Varadarajan: Study of modules over formal triangular matrix rings. J. Pure Appl. Algebra 147 (2000), 41-58. DOI 10.1016/S0022-4049(98)00129-7 | MR 1744654 | Zbl 0951.16009
[14] L. A. Hügel, M. Hrbek: Silting modules over commutative rings. Int. Math. Res. Not. 2017 (2017), 4131-4151. DOI 10.1093/imrn/rnw147 | MR 3671512 | Zbl 1405.13018
[15] L. A. Hügel, F. Marks, J. Vitória: Silting modules. Int. Math. Res. Not. 2016 (2016), 1251-1284. DOI 10.1093/imrn/rnv191 | MR 3493448 | Zbl 1367.16005
[16] L. A. Hügel, F. Marks, J. Vitória: Silting modules and ring epimorphisms. Adv. Math. 303 (2016), 1044-1076. DOI 10.1016/j.aim.2016.08.035 | MR 3552543 | Zbl 1407.16006
[17] L. Mao: A generalization of silting modules and Tor-tilting modules. Front. Math. China 17 (2022), 715-730. DOI 10.1007/s11464-021-0926-5 | MR 4525159 | Zbl 1511.16006
[18] L. Mao: Silting and cosilting modules over trivial ring extensions. Commun. Algebra 51 (2023), 1532-1550. DOI 10.1080/00927872.2022.2137522 | MR 4552909 | Zbl 1525.16003
[19] H. Minamoto: Ampleness of two-sided tilting complexes. Int. Math. Res. Not. 2012 (2012), 67-101. DOI 10.1093/imrn/rnr001 | MR 2874928 | Zbl 1237.14008
[20] Y. V. Roganov: The dimension of the tensor algebra of a projective bimodule. Math. Notes 18 (1976), 1119-1123. DOI 10.1007/BF01099993 | MR 396673 | Zbl 0327.16016
[21] P. Zhang, J. Wei: Cosilting complexes and AIR-cotilting modules. J. Algebra 491 (2017), 1-31. DOI 10.1016/j.jalgebra.2017.07.022 | MR 3699086 | Zbl 1406.16004
[22] X. Zhang, L. Yao: On a generalization of tilting modules. Commun. Algebra 37 (2009), 4316-4324. DOI 10.1080/00927870902828983 | MR 2588852 | Zbl 1187.16009

Affiliations:   Guoliang Tang (corresponding author), Jiaqun Wei, School of Mathematical Sciences, Zhejiang Normal University, North Administration Building, 688 Yingbin Avenue, Jinhua 321004, P. R. China, e-mail: tangguoliang970125@163.com, weijiaqun5479@zjnu.edu.cn


 
PDF available at: